# SDR A6WA200940296

- Difficulty date: May 27, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 13,372 hours, 12,394 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 136515-39 - AFT PRESSURE BULKHEAD WEB AT THE LINTEL LOCATION IS CRACKED.  AFT PRESSURE BLKHD WEB AT THE LINTEL LOCATION REPAIRED IAW REO 601R-53-61-1230 REV D.  (K)
